BIROn - Birkbeck Institutional Research Online

    Axiomatizing distance logics

    Kutz, O. and Sturm, H. and Suzuki, N.Y. and Wolter, F. and Zakharyaschev, W. (2002) Axiomatizing distance logics. Journal of Applied Non-Classical Logics 12 (3-4), pp. 425-440. ISSN 1166-3081.

    Full text not available from this repository.


    In [STU 00, KUT 03] we introduced a family of ‘modal' languages intended for talking about distances. These languages are interpreted in ‘distance spaces' which satisfy some (or all) of the standard axioms of metric spaces. Among other things, we singled out decidable logics of distance spaces and proved expressive completeness results relating classical and modal languages. The aim of this paper is to axiomatize the modal fragments of the semantically defined distance logics of [KUT 03] and give a new proof of their decidability.


    Item Type: Article
    School: School of Business, Economics & Informatics > Computer Science and Information Systems
    Depositing User: Sarah Hall
    Date Deposited: 01 Nov 2021 15:20
    Last Modified: 01 Nov 2021 15:20


    Activity Overview
    6 month trend
    6 month trend

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item